# SDR FDEA201107152723

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538131920000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER AT FR 54.2, SEAT TRACK 4L AND SEAT TRACK-5L CRACKED 2 " LONG.  R & R CLS ADAPTER AT FR 54.2, SEAT TRACK 4L AND 5L, LOCATED AND DRILLED TO MATCH ORIGINAL CONFIGURATION IAW SRM 51-40-44.
